# SDR AALA202008209018

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 55,623 hours, 6,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0457
- Condition: Unwanted Deploy
- Location: R4 Door
- Part time: 39,804 hours, 4,651 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R4 DOOR SLIDE PACK DEPLOYED DUE TO EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY FAILURE.   SLIDE PACK FAILED TO INFLATE DUE TO EPAS RESERVOIR DEPLETED.  REPLACED R4 DOOR SLIDE-RAFT PER JOB CARD 25-94-25 AND AMM 25-66-01.  REPLACED R4 DOOR EPAS RESERVOIR PER AMM 52-11-22, INSTALLATION CHECKS GOOD.
